MathSciNet Relay Station
MathSciNet bibliographic data
MR2507748 53D40 (53D12 53D35)
Entov, Michael; Polterovich, Leonid Rigid subsets of symplectic manifolds. Compos. Math. 145 (2009), no. 3, 773–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement